Original languageEnglish
Title of host publicationGeometric Integration of Nonlinear Dynamical Systems
PublisherInstitute of Electrical and Electronics Engineers Inc.
Pages38-41
ISBN (Print)9781467376983
DOIs
Publication statusPublished - 2015

Cite this

Andrianov, S. N., & Edamenko, N. S. (2015). Geometric Integration of Nonlinear Dynamical Systems. In Geometric Integration of Nonlinear Dynamical Systems (pp. 38-41). Institute of Electrical and Electronics Engineers Inc.. https://doi.org/10.1109/SCP.2015.7342048